• 综合性科技类中文核心期刊
    • 中国科技论文统计源期刊
    • 中国科学引文数据库来源期刊
    • 中国学术期刊文摘数据库(核心版)来源期刊
    • 中国学术期刊综合评价数据库来源期刊

非紧空间及一般点集上极大极小定理

程曹宗

程曹宗. 非紧空间及一般点集上极大极小定理[J]. 北京工业大学学报, 1995, 21(1): 63-68.
引用本文: 程曹宗. 非紧空间及一般点集上极大极小定理[J]. 北京工业大学学报, 1995, 21(1): 63-68.
Cheng Caozong. Minimax Theorems in Topological Spaces Without Compact and Arbitrary Sets[J]. Journal of Beijing University of Technology, 1995, 21(1): 63-68.
Citation: Cheng Caozong. Minimax Theorems in Topological Spaces Without Compact and Arbitrary Sets[J]. Journal of Beijing University of Technology, 1995, 21(1): 63-68.

非紧空间及一般点集上极大极小定理

基金项目: 

国家及北京市自然科学基金资助项目.

详细信息
  • 中图分类号: O189.2

Minimax Theorems in Topological Spaces Without Compact and Arbitrary Sets

  • 摘要: 给出了一类非紧空间及一般点集上极大极小定理,首先证明了,X为拓扑空间,Y为任意集时,具有t-拟凸性的泛函f,g:X×Y→R的极大极小比较定理。其次证明了,XY均为任意集时,具有t-拟凸性的殆周期泛函f的极大极小定理。
    Abstract: In this paper,we give minimax theorems in topological spaces without compact and arbitrary sets. First,we prove a minimax inequality for t-convexlike function f and g on the product set X×Y of a topological space X and an arbitrary set Y.Secondly, we prove a minimax theorem for t-convexlike almost periodic function f on the product set X×Y of two arbitrary sets X and Y.
计量
  • 文章访问数:  146
  • HTML全文浏览量:  0
  • PDF下载量:  53
  • 被引次数: 0
出版历程
  • 收稿日期:  1994-09-28
  • 网络出版日期:  2022-08-08
  • 发布日期:  1995-03-09

目录

    /

    返回文章
    返回